# SDR DXTA200500757

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 5,918 hours, 3,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT LANDING MAIN GEAR LIGHT OUT.  BEFORE LANDING GEAR WAS BLOWN DOWN AND MAIN GEAR UPLOCK TEE HANDLE WAS PULLED ACCORDING TO CHECK LIST.  ITEM IS UNDER INVESTIGATION.
